# SDR USAA2015040100008

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 48,346 hours, 17,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0915
- Condition: Faulty
- Location: Evac Slide
- Part time: 30,772 hours, 11,732 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE PRESS FAULT INDICATION ON CIDS.  R & R 2R SLIDE RESERVOIR ASSEMBLY IAW AMM 25-62-49 401 WITH GOOD OPERATIONAL CHECK.
